# SDR SWAA2021081323139

- Difficulty date: October 14, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 52,903 hours, 31,476 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF #1 ENGINE PYLON UPPER T/E SHELF PANEL MID SEAL BRACKET; FWD VERTICAL ANGLE CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02.
